Depression Society MkII Watch

This discussion is closed.
bansheeee*
Badges: 2
Rep:
?
#4021
Report 10 years ago
#4021
(Original post by vapid slut magician)
http://www.ccjm.org/content/70/7/614.full.pdf+html

' buprupion'- is the one for me so.
0
vapid slut magician
Badges: 0
Rep:
?
#4022
Report 10 years ago
#4022
(Original post by bansheeee*)
well i think the delusional condition is right ,i have calmed down alot more since i found out because i was going into despair because my symptoms were worse than ocd,but that was because they from the delusional condtion ,i was hyperventalating yesterday and panicing so i went to the university nurse and she gave me tablets to calm me down
if you're going to be treated for anxiety related sympotoms then there's a much smaller range of SSRIs they can put you on. these generally have a much smaller capacity to cause weight gain than older anti deps like tricyclics and MAOIs (which you won't be given anyway). My money is on citalopram or escitalopram which most people seem to get on with ok.

gain wise (even if it happens) is likely to be less than a stone, it won't notice too badly.
0
vapid slut magician
Badges: 0
Rep:
?
#4023
Report 10 years ago
#4023
(Original post by bansheeee*)
' buprupion'- is the one for me so.
no one's going to give you that.
0
bansheeee*
Badges: 2
Rep:
?
#4024
Report 10 years ago
#4024
(Original post by vapid slut magician)
no one's going to give you that.
why not? i'd prefer to lose weight than gain
0
vapid slut magician
Badges: 0
Rep:
?
#4025
Report 10 years ago
#4025
(Original post by bansheeee*)
the anxiety is only caused by my condition which is what he wants to give me tablets for people with delusional conditions,but I don't want them i'd prefer anti-depressents which will help me cope with the condition better so i won't be so anxious..wow i am messed up:o:
a stone? thats alot ,isn't that going to make someone more depressed with extra weight too.
in the first month or two many anti deps cause an increase in anxiety. so you want the anti deps; what's your gp suggesting?
0
vapid slut magician
Badges: 0
Rep:
?
#4026
Report 10 years ago
#4026
(Original post by bansheeee*)
why not? i'd prefer to lose weight than gain
because gps wont give you random anti deps that are hardly ever prescribed. there's a procedure they go through, starting from prozac and working throught others. you only end up on certain drugs if nothing else has worked.

also, how old are you?
0
bansheeee*
Badges: 2
Rep:
?
#4027
Report 10 years ago
#4027
(Original post by vapid slut magician)
in the first month or two many anti deps cause an increase in anxiety. so you want the anti deps; what's your gp suggesting?
i would like the anti-depressents because i find when i feel positive and less depressed i find it easier to cope with the condition and brush it off ,but when i'm feeling low i get really anxious and feel in depair.
0
bansheeee*
Badges: 2
Rep:
?
#4028
Report 10 years ago
#4028
(Original post by vapid slut magician)
because gps wont give you random anti deps that are hardly ever prescribed. there's a procedure they go through, starting from prozac and working throught others. you only end up on certain drugs if nothing else has worked.

also, how old are you?
so all the different anti-dep cause different effects?

i'm currently 19
0
bansheeee*
Badges: 2
Rep:
?
#4029
Report 10 years ago
#4029
does prozac cause weight gain?
0
vapid slut magician
Badges: 0
Rep:
?
#4030
Report 10 years ago
#4030
ok if i understand what you're suffering from (you havent really explained it) then you have OCD with some type of schizotypal ideation- am i right, or not? if you have schizotypal or psychotic tendencies anti deps can be dangerous since they can trigger manic episodes. if your gp if thinking of prescribing anti psychotics then weight gain is a much bigger issue, you're looking more in the region of 2 to 3 stone.
0
KJ21
Badges: 13
Rep:
?
#4031
Report 10 years ago
#4031
Just ask your doctor these questions, they will be able to provide more information
0
vapid slut magician
Badges: 0
Rep:
?
#4032
Report 10 years ago
#4032
(Original post by bansheeee*)
so all the different anti-dep cause different effects?

i'm currently 19
most ssris cause the same range but there's no way to predict how any one person will react so until you take them you can't predict if you're going to get a bit of dry mouth and constipation or be consumed with suicidal ideation. it's a very inexact science since the mechanisms for anti deps arent full understood and everyone's brain chemistry is different.
0
vapid slut magician
Badges: 0
Rep:
?
#4033
Report 10 years ago
#4033
(Original post by KJ21)
Just ask your doctor these questions, they will be able to provide more information
not always. gps are generalists, not specialists; all they'll do is look in the bnf and everyone is capable of doing that themselves.
0
bansheeee*
Badges: 2
Rep:
?
#4034
Report 10 years ago
#4034
(Original post by vapid slut magician)
ok if i understand what you're suffering from (you havent really explained it) then you have OCD with some type of schizotypal ideation- am i right, or not? if you have schizotypal or psychotic tendencies anti deps can be dangerous since they can trigger manic episodes. if your gp if thinking of prescribing anti psychotics then weight gain is a much bigger issue, you're looking more in the region of 2 to 3 stone.

no I have more or less,delusional ocd ,which is like ocd only worse,caused by an anxiety disorder.
0
vapid slut magician
Badges: 0
Rep:
?
#4035
Report 10 years ago
#4035
http://www.mindsite.com/dsm_iv/delusional_disorder

does this cover what you experience? (sorry, im not clear on your 'disorder')
0
Pocket Calculator
Badges: 12
Rep:
?
#4036
Report 10 years ago
#4036
(Original post by xemilyx)
Is there no chance of you staying in uni over christmas? Could one of your uni friends offer you a place to stay?
I know you think your parents will lecture you but seriously, parent's can be surprising, and at the end of the day, you're their son, living on the other side of the world, I bet they worry about you all the time :hugs: I know these things aren't going to make you feel better, but it could all work out :hugs:
they have lectured me. my mate who was going to put me up is frustrated too, its his housemates causing the problem, not him. and he doesn't understand why. i'm screwed. i need to sort out my life sharpish but i have no idea how
I haven't had a decent nights sleep all weekend. My boss noticed it yesterday because of me yawning all the time. I feel so utterly sicks its horrible, I am chronically fatigued but have to get up to work to earn a stupid living on my stupid gap year. Feeling a bit crap tbh. Looks like I won't be able to afford my train ticket home either, so might just tell my parents other people are staying here over xmas and spend it on my own. lovley Now off to computer exchange to sell yet more of my possessions to get a little bit of money.
what job do you do? you won't be the only person spending christmas alone at least :hugs:
0
vapid slut magician
Badges: 0
Rep:
?
#4037
Report 10 years ago
#4037
ok after trawling through google it looks like the treatment for delusional disorder is antipsychtics not anti depressants. id recommend getting a referal to a psychiatrist before you let a gp prescribe you those.

EDIT: it seems medication is seen to be only marginally effective and psychotherapy is the recommended course of action for this disorder. perhaps discuss anxiolytics for short term, as-needed use when you're having an especially bad day. id personally avoid anti psychotics at all costs.
0
bansheeee*
Badges: 2
Rep:
?
#4038
Report 10 years ago
#4038
(Original post by vapid slut magician)
http://www.mindsite.com/dsm_iv/delusional_disorder

does this cover what you experience? (sorry, im not clear on your 'disorder')
i dont want to read that ,analysing symptoms will drive me mad :o:
0
becki08
Badges: 0
Rep:
?
#4039
Report 10 years ago
#4039
(Original post by vapid slut magician)
there's really no 'lol' about that. drinking on meds is dangerous (especially if they're hepatically metabolised), reduces their efficacy, can cause further depression, not to mention having no idea how you got home could = no idea how your body washed up in a river or was found raped and mutilated in a dumpster. not to scaremonger; but getting totally wasted on meds is not cool and it's not safe.

I'm allowed to drink moderately with my meds but I got a bit carried away and it scared me. I'm going to make sure I'm more careful in future. I'm just glad I was with people who kept me safe.
0
vapid slut magician
Badges: 0
Rep:
?
#4040
Report 10 years ago
#4040
oh just found this:

# Newer medications — called atypical anti-psychotic drugs — appear to be more effective in treating the symptoms of delusional disorder. These medications work by blocking dopamine and serotonin receptors in the brain. Serotonin is another neurotransmitter believed to be involved in delusional disorder. These drugs include risperidone (Risperdol), clozapine (Clozaril), quetiapine (Seroquel), ziprasidone (Geodon) and olanzapine (Zyprexa).
# Other medications that might be used to treat delusional disorder include tranquilizers and anti-depressants. Tranquilizers might be used if the person has a very high level of anxiety and/or problems sleeping. Anti-depressants might be used to treat depression, which often occurs in people with delusional disorder.
0
X
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Have you registered to vote?

Yes! (129)
38.62%
No - but I will (19)
5.69%
No - I don't want to (25)
7.49%
No - I can't vote (<18, not in UK, etc) (161)
48.2%

Watched Threads

View All